# SDR 95ZZZX856

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A ONE INCH CRACK IN RT MAIN FRAME, COMING FROM AFT LOWER HOLE ATTACHED TO TRAPEZOID PANEL.  REPAIRED PER SSRM 53-60-102.  AIRCRAFT TOTAL TIME:  70,380 HOURS: 78,720 CYCLES.
